Advertisement

Mathematical Notes

, Volume 57, Issue 2, pp 180–183 | Cite as

Generalization of a theorem of Marcinkiewicz-Zygmund

  • K. V. Runovskii
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Zygmund, Trigonometric Series [Russian translation], Vol. 2, Mir, Moscow (1965).Google Scholar
  2. 2.
    V. N. Temlyakov, “Estimates of best bilinear approximations of functions of two variables and their applications,” Matem. Sbornik,134, No. 1, 93–107 (1987).Google Scholar
  3. 3.
    J. Bergh and J. Lofstrom, Interpolation Spaces. Introduction [Russian translation], Mir, Moscow (1980).Google Scholar
  4. 4.
    É. A. Storozhenko, V. G. Krotov, and P. Osval'd, “Direct and reverse Jackson type theorems in Lp spaces, 0 < p < 1,” Matem. Sborn.,98, No. 3, 395–415 (1975).Google Scholar
  5. 5.
    V. I. Ivanov, “Direct and reverse theorems of the theory of approximations in the Lp metric for 0 < p < 1,” Matem. Zametki,18, No. 5, 641–658 (1975).MATHGoogle Scholar
  6. 6.
    K. V. Runovskii, “Angular approximation in Lp spaces, 0 < p < 1,” Dokl. Akad. Nauk SSSR,322, No. 1, 45–48 (1992).MATHMathSciNetGoogle Scholar
  7. 7.
    K. V. Runovskii, “Families of linear polynomial operators in Lp spaces, 0 < p < 1,” Matem. Sborn.,184, No. 2, 33–42 (1993).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • K. V. Runovskii
    • 1
  1. 1.T. G. Shevchenko Chernigov State Pedagogic InstituteUSSR

Personalised recommendations